# SDR DL757081795

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL/SAFE STRAP CORRODED AT STA 900 SKIN BUTT JOINT BELOW WINDOW BELT RT SIDE OF FUSELAGE.  COMPLIED WITH AT SAA SAT ON NON ROUTINE 81716550001.
